# SDR TWRA0023

- Difficulty date: August 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY LIGHT IN ARMED POSITIONED SEVERAL LIGHT THROUGH OUT AIRCRAFT CAME ON.  REPAIRED BROKEN WIRE AT L2 DOOR WIRE HARNESS PER MM 33-51-00.  OPERATIONAL CHECK OK.  (M)
